Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Ultrasound scan of pelvis and abdomen show 2 dark patches, suffer bloating, heartburn, nausea. What could be the cause ?

Hi I went for an ultrasound scan of my pelvis and abdomen . I saw 2 dark patch during the scan, what is that lightly to be? I m constantly suffer from bloated tummy after eating or before eating. I am experience heart burn everyday. sometime feel vomiting and nausea, also headaches occured just from yesterday. before the result comes back to me by this week, I would like to know what should I expect to hear.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thank you for using healthcare magic

Your symptoms are suggestive of gastritis with regurgitation which can be due to multiple causes , one of the probable cause is hiatus hernia.

the two dark patch that you have mentioned on your ultrasound is a non specific finding and its better you wait for the result.

Till then you could start on an oral antacid (pantoprazole 40mg once daily before food) , have light food, small frequent meals, walk around for sometime after meals , stop coffee, tea, have cold milk and use two pillows while sleeping.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor